# SDR SRAA960708

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 2620 · Extinguishing System
- Part: Wire
- Condition: Failed
- Location: Nr 2 Pylon
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 9829 FROM MIA, NR 2 ENGINE FIRE SHUT-OFF VALVE TRIPS CIRCUIT BREAKER AND WILL NOT RESET. ACCOMPLISHED AIR TURN BACK TO MIA, AIRCRAFT LANDED WITHOUT INCIDENT.  REPAIRED WIRING AT NR 2 PYLON SECTION, SYSTEM OPS CHECKED GOOD PER MM CHAPTERS 26-3-1 AND 78-3-1.
